MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER INTRAVASCULAR THERAP

ARROW INTERNATIONAL INC. ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2; CATHETER INTRAVASCULAR THERAP
Model Number IPN036438
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
Customer reported "the j wire on the guidewire looks as though it is about to fall off".The issue was detected prior to patient use.No patient involvement.
 
Event or Problem Description
Customer reported "the j wire on the guidewire looks as though it is about to fall off." the issue was detected prior to patient use.No patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The customer provided one image for analysis.Visual analysis revealed that the distal j-bend contained a kink.The customer returned one guidewire assembly and lidstock for analysis.The spring wire guide (swg) assembly cap was the only subcomponent missing from the assembly.No definite signs-of-use were observed.Visual analysis revealed that the guide wire was slightly kinked/bent adjacent to the distal weld.During normal assembly, the kink in the guide would have been located inside the guide wire cap, protecting it from damage.No damage was noted on the tube assembly.Both welds appeared spherical and fully formed.The kink on the guide wire measured 3mm from the distal weld.The guide wire total length measured 602mm, which is within the specification limits of 596mm-604mm per the guide wire graphic.The guide wire outer diameter measured.799mm, which is within the specification limits of.788mm-.826mm per the guide wire graphic.The returned guide wire was advanced through a lab inventory ars and 18 ga introducer needle to functionally test per ifu, "advance spring-wire guide into arrow raulerson syringe approximately 10 cm until it passes through syringe valves".The swg passed through both with minimal resistance.A manual tug test confirmed both welds were fully intact on the guide wire.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package has been previously opened or damaged." the report that the spring wire guide was found to be kinked prior to use was confirmed through visual examination of the returned sample.The returned guide wire had one kink in its body.The swg passed all relevant dimensional and functional inspection.A device history record review was performed with no relevant findings to suggest a manufacturing related cause.During normal packaging, the portion of the guide wire that kinked would have been located inside the guide wire cap, protecting it from damage.Therefore, it cannot be confirmed when the guide wire was kinked.The root cause of this investigation is undetermined.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
ARROW MULTI-LUMEN PI CVC KIT: 3-L 7 FR X 8" (2
Common Device Name
CATHETER INTRAVASCULAR THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11776942
Report Number9680794-2021-00201
Device Sequence Number19819981
Product Code FOZ
UDI-Device Identifier10801902117189
UDI-Public10801902117189
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2022
Device Model NumberIPN036438
Device Catalogue NumberCDC-45703-P1A
Device Lot Number13F20J0888
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1